# SDR SWAA2023032003536

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD BS 847+12 RBL 21 WL 164<[01] EVALUATED CORROSION ON SHIELD BS 847+12 RBL 21 WL 164; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REMOVED DAMAGED ACB SHIELD BS 847-867; RBL 21; WL 164. LOCATED; DRILLED; COUNTERSUNK; AND DEBURRED NEW SHIELD IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 146A0081. OK TO INSTALL NEW SHIELD.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] INSTALLED ACB SHIELD BS 847-867; RBL 21; WL 164 IAW SRM 51-40-02-0G-0; DWG# 146A0081.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] THE INSPECTION WAS A RII BUYBACK. VERIFIED CORRECTIVE ACTION 5.;[08] VERIFIED RII BUYBACK OF SHIELD INSTALLATION ACCOMPLISHED IN CORRECTIVE ACTON 7. VERIFIED MEASUREMENT TABLE
